Announcement

Collapse
No announcement yet.

Uribel & Side Effects? Rash?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • earthlady
    replied
    I've had reactions like that to a couple of medications- Macrobid was one and Prosed was another. If you break out in a rash with blisters and bumps and itch, then it sure sounds like an allergic reaction. I don't do well with the blue dyes they put in meds like Prosed and Urelle.

    Leave a comment:


  • MasterAli22
    started a topic Uribel & Side Effects? Rash?

    Uribel & Side Effects? Rash?

    Hi,

    I've been taking Uribel for when my suspected IC acts up. It's the only drug that seems to do anything for me (I've also tried Prosed and Pyridium). Anyway, I don't take it much, but was feeling pretty bad last week so I took at least one a day for a good four days in a row.

    For the past few days my neck, behind my ears, shoulders, and upper chest have been driving me crazy -- they are sooo itchy and I seem to be getting random tiny bumps. If I scratch them they get red. It's very random and the itchiness comes and goes. I am trying to figure out what could be going on and the only thing I can come up with is the Uribel, but I have never reacted to a drug before.

    Has anyone else run into any side effects/reactions to Uribel or similar drugs, specifically skin irritation/rash/bumps?

    I might call my doc office tomorrow just to ask about them as they are driving me crazy.

    Thanks in advance!

    -Alison
Working...
X